# SDR UPS97823645

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, COCKPIT SUBFLOOR AT FS 80 LBL 56, VERTICAL STIFENER IS CRACKED.  REPAIRED PER SRM 53-2-0 FIG 1B.
